# SDR CA081208008

- Difficulty date: December 8, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 17,866 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL119Q2
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) GENERATOR FAILED IN FLIGHT 12 MILES FROM YWG ENROUTE TO YQT.  AIRCRAFT RETURNED TO YWG (TC NR 20081208008).
